Does anyone have restless "body" Syndrome

Discussion in 'Fibromyalgia Main Forum' started by 00a7370, Jun 28, 2008.

  1. 00a7370

    00a7370 New Member

    Last night I spent my birthday in the ER. I had a rare occurrance of what I call restless body syndrome.

    What happens is: I can't sleep and can't stop moving. I hop in bed, hop out of bed, go to other room, jump on couch, jump off of couch, go to living room, jump on and off of couch, etc.

    My husband and son saw me doing this and insisted on taking me to emergency room at 3:30AM.

    Wonderered if anyone else has had this experience. They were going to keep me because I couldn't stay still after they gave me mega drugs.

    Anyway, I'm home and OK but tired. I was supposed to see my grandaughter for a party at my daughter's today, but they won't let me come over because they think I'm sick.

    Happy birthday to me!
  2. cmt49829

    cmt49829 New Member

    1st off... HAPPY BIRTHDAY

    I can so relate. it feels like when you TRY to be still that your muscles or something are going to explode.

    do you find that tensing your muscles give you a quick short bit of releif?

    I have already taken 10/500 lortab along with a zanaflex and still I cannot even rest.
  3. Empower

    Empower New Member

    Well, I sometimes feel that my muscles are so tight and tense and every nerve in my body is standing on end

    Could be any meds that you are taking that are making you agitated

    DRAGONSGIRL New Member

  5. mommyofgem

    mommyofgem New Member

    HAPPY BIRTHDAY! Sorry it was spent in the ER... however, I'm new to fibro and they first tried me on Cymbalta. It only took two days and I did almost the exact same thing! I was sick to my stomach, and hadn't eaten for two days... I went and got my DL renewed and when I saw the pic realized my pupils were dialated!! I was shaking uncontrolably... and talked extrememly fast! Couldn't sit still, even driving! I finally called my Rhumatologist and asked if this was normal and they told me to STOP TAKING IT IMMEDIATELY! They said I had an allergic reaction to it... and it affects a small percentage of people that way. They then gave me a trial of Lyrica (which I was scared to try after all of that) and it didn't affect me the same. So, I would suggest telling your Doc, perhaps you have the same problem! Hope this helps, cause it was a very frightening couple days... I feel for you!
  6. Bluebottle

    Bluebottle New Member

    Hope you are OK now - I had the same reaction to Trazadone, prescribed to help me sleep.
    [This Message was Edited on 06/30/2008]
  7. lurkernomore

    lurkernomore New Member

    That really sounds like an adverse reaction to a medication to me. Had you taken anything you don't normally take? I cannot tolerate Benadryl or any antihistimines whatsoever.

    Did the ER crew make any attempt to find the root of the problem or did they just try to soothe you by giving you "soothing meds?" Grrr, this is a pet peeve of mine with ER's.

    Anyway, I hope you are feeling much better and I really hate that you spent your birthday feeling so miserable. By any chance, could it have been an anxiety attack? Did you notice any shortness of breath, feelings of doom, heart palpitations?
  8. 00a7370

    00a7370 New Member

    I went to a new pain mgmt MD during the day and he got me so upset I was crying uncontrollably. He made me feel like a drug seeker.

  9. BlueSky555

    BlueSky555 New Member


    I have been through many nights like you went through. I never went to the ER but spent many nights walking the floor, trying to watch tv and just can't be still. My entire body was so restless, I just could not be still.

    I finally tried diazepam; 5 mgs, and it worked. So, that's what I have to take.

    I hope you can get this under control.

  10. mujuer

    mujuer New Member

    Isn't it crazy? I have it during the day sometimes. It starts in my shoulders and goes all the way down to my wrists. Both sides too. It is in my hips and down the legs. It makes you crazy. Most of the time I am at home and nobody see's me contorting. It comes and goes so I don't think it is med related in my case. When I take my Requip for RLS it works on the legs only and not the rest of the my body. I can't figure that one out. Anyone here have any more answers? P
  11. VeniceQueen

    VeniceQueen New Member

    I was in the ER this past friday for abdominla pain and I had the same problem. I kept getting up and walking around the room in my gown. I'd pace back and forth, try to lay down, then i'd sit up and cross my legs, then get up and walk around again...I wanted to pull my hair out. I have never had it this bad.It was so hard to stay still during the ct scan. Once we left the ER about 5 hours later, I still had it. Couldnt sit on the couch, tried walking around the house, tried stretching...nothing worked!!! Is this anxiety?

    If anyone finds a solution please let us know!!!